# SDR R61A2025122500548

- Difficulty date: December 25, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 37,787 hours, 27,800 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN WINDOW CRACKING IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND TO BE MOISTURE INGRESS GIVING CRACKING APPEARANCE.
